time release doxy for less stomach irritation?

A forum for the discussion of antibiotics as a potential therapy for MS

time release doxy for less stomach irritation?

Postby g123 » Wed Nov 11, 2009 4:33 pm

I have started Doxycycline 100mg 2x per day (generic). And since starting it I have developed a chronic acid reflux cough due to stomach/esophagus irritation. This is a problem I have never had before. I also feel very nauseous for about an hour after i take it.

I know Doxy is also sold in a once a day 150mg coated time release pill. It is marketed for acne. Would that be effective? If so I might ask to switch to it as my stomach would do better with it. I was told by a dermatologist it is "just as effective" (for acne) just more expensive.

I would assume the reason it is marketed for acne is because that is the biggest market, not because the time-release mechanism is only effective with acne.
User avatar
g123
Family Member
 
Posts: 46
Joined: Wed Mar 26, 2008 4:00 pm

Advertisement

Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service